Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 10 found articles
 
 
  Uniqueness and Long Time Asymptotic for the Keller–Segel Equation: The Parabolic–Elliptic Case
 
 
Title: Uniqueness and Long Time Asymptotic for the Keller–Segel Equation: The Parabolic–Elliptic Case
Author: Egaña Fernández, Giani
Mischler, Stéphane
Appeared in: Archive for rational mechanics and analysis
Paging: Volume 220 (2015) nr. 3 pages 1159-1194
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 10 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands